# SDR USAAD02011

- Difficulty date: February 22, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIT - THE EMERGENCY LIGHT AT THE 1-R DOOR CAME ON LANDING.  MAINTENANCE CHECK THE EMERGENCY LIGHT OPERATION, ALL CHECKED NORMAL.  REPLACED THE EMERGENCY LIGHT BATTERY AS PRECAUTION.  (M)
